# SDR AALA201809219021

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 51,162 hours, 30,022 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 210TS07Y01
- Part serial: 3184
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. CLT-TPA DIVERTED MCO ACCOUNT THUNDERSTORMS. ON APPROACH INTO / MCO CREW RECEIVED A LANDING GEAR CONFIGURATION INDICATION 1/2 FAULT AND HAD TO MANUALLY SWING THE GEAR. EMERGENCY WAS DECLARED AND AIRCRAFT DID NOT LAND OVERWEIGHT. DURING APPROACH, WHEN LANDING GEAR SELECTED DOWN, CREW REPORTED A LGCIU 1/2 FAULT AND MANUALLY HAD TO SWING THE GEAR. FLIGHT LANDED NORMALLY IN MCO AFTER DIVERTING FROM TPA DUE TO WEATHER. ACCOMPLISHED FUNCTIONAL CHECK PER AMM 32-33-00-720-001-A. NO FAULTS NOTED.  REPLACED LANDING GEAR CONTROL LEVER PER 32-31-11-400-001-A.
